Journal of the Mathematical Society of Japan

Some Remarks on Relatively Free Homotopy.

Hiroshi Uehara

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 2, Number 3-4 (1951), 247-252.

Dates
First available in Project Euclid: 25 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261735098

Digital Object Identifier
doi:10.2969/jmsj/00230247

Mathematical Reviews number (MathSciNet)
MR0048811

Zentralblatt MATH identifier
0045.12002

Subjects
Primary: 56.0X

Citation

Uehara, Hiroshi. Some Remarks on Relatively Free Homotopy. J. Math. Soc. Japan 2 (1951), no. 3-4, 247--252. doi:10.2969/jmsj/00230247. https://projecteuclid.org/euclid.jmsj/1261735098


Export citation